# SDR ASAA2022062438813

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,539 hours, 10,940 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bolt
- Part number: UNKNOWN
- Condition: Burred
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VSV ACTUATOR BELLCRANK AT 2 O'CLOCK POSITION BOLT 69 SEIZED UPON REMOVAL AND INSTALLATION. GROUNDED - YES. FOUND BURRS ON CLEVIS LINK FOR BOLT 69, VSV ACTUATOR AT 2 O'CLOCK POSITION, REMOVED BURRS USING STANDARD INDUSTRY PRACTICES.
